# SDR DXTA2016022906194

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 4,885 hours, 3,916 cycles
- Engine: Pwa PW535A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 82303
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 4,885 hours, 3,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG, BLEED AIR OVERHEAT, LIGHT CAME ON AT 31,000 FEET.  RAN CHECKLIST & LIGHT WENT OUT.  DIVERTED AIRPLANE. ON TAKEOFF, THE RT ITT WENT TO 710 DEGREES C IN THE YELLOW ARC & FUEL FLOW WAS 180 PPH HIGHER ON THE RT ENG. TRANSIENT LIMITS WERE NOT EXCEEDED & ITT STABILIZED.  AT CRUISE, ITT WAS 60 DEGREES C HIGHER ON RT ENG & FUEL FLOW WAS HIGHER BY 120 PPH.  R & R THE RT PRECOOLER IAW MM 36-11-05.  OPERATIONAL & LEAK CHECKED GOOD.
